Jump to ContentJump to Main Navigation

Online

99,00 € / $149.00*

* Prices subject to change. Shipping costs will be added if applicable.
ISSN:
1572-9176

See all formats and pricing

Online
Institutional Subscription
€ [D] 343.00
RRP for USA, Canada, Mexico
US$ 516.00 *
Individual Subscription
€ [D] 99.00
RRP for USA, Canada, Mexico
US$ 149.00 *
Print
Institutional Subscription
€ [D] 343.00
RRP for USA, Canada, Mexico
US$ 516.00 *
Individual Subscription
€ [D] 343.00
RRP for USA, Canada, Mexico
US$ 516.00 *
Print + Online
Institutional Subscription
€ [D] 413.00
RRP for USA, Canada, Mexico
US$ 620.00 *
Individual Subscription
€ [D] 413.00
RRP for USA, Canada, Mexico
US$ 620.00 *
*Prices subject to change. Shipping costs will be added if applicable.

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board Member: Kvinikadze, M.

4 Issues per year

IMPACT FACTOR increased in 2013: 0.340
5-year IMPACT FACTOR: 0.354
Mathematical Citation Quotient 2013: 0.21

Aims and Scope

The Georgian Mathematical Journal was founded by the Georgian National Academy of Sciences and A. Razmadze Mathematical Institute, and is jointly produced with De Gruyter.

The concern of this international journal is the publication of research articles of best scientific standard in pure and applied mathematics. Special emphasis is put on the presentation of results obtained by Georgian mathematicians.

Instructions for Authors

Submitting an article

... is done electronically by emailing both a PDF file and the source files (LaTeX) to the Editor-in-Chief. His e-mail is listed in the Editorial Information.

Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.

The authors can provide the names and e-mail addresses of up to four potential reviewers.

Each article

... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.

Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.

The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.

Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.

References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.

o Articles in journals:
[1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
Anal. and Appl. 343 (2008), 965-974.

o Articles ahead of print:
[2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

o Books and Monographs:
[3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

o Chapters:
[4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.

Galley proofs

... will be sent to all authors in due time with a request to carefully check them.

After publication

... each author will receive a PDF file of the final version for private use only.

Georgian Mathematical Journal is covered by the following services:

  • Celdes
  • CNKI Scholar (China National Knowledge Infrastructure)
  • CNPIEC
  • EBSCO - TOC Premier
  • EBSCO Discovery Service
  • Elsevier - SCOPUS
  • Google Scholar
  • J-Gate
  • Mathematical Reviews (MathSciNet)
  • Naviga (Softweco)
  • Primo Central (ExLibris)
  • ReadCube
  • SCImago (SJR)
  • Summon (Serials Solutions/ProQuest)
  • TDOne (TDNet)
  • Thomson Reuters - Journal Citation Reports/Science Edition
  • Thomson Reuters - Science Citation Index Expanded
  • Ulrich's Periodicals Directory/ulrichsweb
  • WorldCat (OCLC)
  • Zentralblatt Math

Editor-in-Chief

Ivan Kiguradze
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State University
Tamarashvili Str. 6, 0177 Tbilisi, Georgia
Email: kig@rmi.ge

Executive Editor

Tengiz Buchukuri
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State Universityi
Tamarashvili Str. 6, 0177 Tbilisi, Georgia
E-mail: t_buchukuri@yahoo.com

Editorial Secretary

Maia Kvinikadze
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State University
Tamarashvili Str. 6, 0177 Tbilisi, Georgia
Email: maia@rmi.ge

 

Editorial Board

Hans-Joachim Baues
Max-Planck-Institut für Mathematik
53072 Bonn, Germany
Email: baues@mpim-bonn.mpg.de

Nodar Berikashvili
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State University
Tamarashvili Str. 6, 0177 Tbilisi, Georgia
Email: berika@rmi.ge

Oleg V. Besov
Steklov Mathematical Institute
Russian Acad. Sciences
119991 Moscow, Russia

Bogdan Bojarski
Instytut Matematyczny PAN
00-950 Warszawa, Poland
Email: bojarski@impan.gov.pl

Pavel Drábek
Department of Mathematics and NTIS
Faculty of Applied Sciences
University of West Bohemia
Univerzitní 8, 301 00 Plzeň
Czech Republic
Email: pdrabek@kma.zcu.cz

Roland Duduchava
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State University
Tamarashvili Str. 6, 0177 Tbilisi, Georgia
Email: dudu@rmi.ge

Hans-Juergen Engelbert
Institut für Stochastik
Fakultät für Mathematik und Informatik F.-Schiller-Universität Jena
07743 Jena, Germany
Email: hans-juergen.engelbert@uni-jena.de

Lasha Ephremidze
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State University
Tamarashvili Str. 6, 0177 Tbilisi, Georgia
Email: lasha@rmi.ge

Revaz Gamkrelidze
Steklov Mathematical Institute
Russian Acad. Sciences
119991 Moscow, Russia
Email: gam@ips.ras.ru

Joseph Gubeladze
Department of Mathematics
San Francisco State University
San Francisco, CA 94132, U.S.A.
Email: soso@sfsu.edu

Hvedri Inassaridze
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State University,                                               Tamarashvili Str. 6, 0177 Tbilisi, Georgia
Email: hvedri@rmi.ge

Mamuka Jibladze
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State University
Tamarashvili Str. 6, 0177 Tbilisi, Georgia
Email: jib@rmi.ge

Tornike Kadeishvili
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State University
Tamarashvili Str. 6, 0177 Tbilisi, Georgia
Email: kade@rmi.ge

Otto Helmut Kegel
Institut für Mathematik
Albert-Ludwigs-Universität
79104 Freiburg, Germany
Email: otto.h.kegel@math.uni-freiburg.de

Alexander Kharazishvili
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State University
Tamarashvili Str. 6, 0177 Tbilisi, Georgia
Email: kharaz2@yahoo.com

Sergo Kharibegashvili
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State University
Tamarashvili Str. 6, 0177 Tbilisi, Georgia
Email: kharibegashvili@yahoo.com

Estate Khmaladze
School of Mathematics, Statistics and Operations Research
Victoria University
Wellington 6140, New Zealand
Email: estate.khmaladze@msor.vuw.ac.nz

Tariel Kiguradze
Department of Mathematical Sciences
Florida Institute of Technology
Melbourne, FL 32901-6975, U.S.A.
Email: tkigurad@fit.edu

Vakhtang Kokilashvili
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State University
Tamarashvili Str. 6, 0177 Tbilisi, Georgia
Email: kokil@rmi.ge

Samuel Krushkal
Dept. of Mathematics and Computer Science Bar-Ilan University 52900
Ramat Gan, Israel
Email: krushkal@macs.biu.ac.il

Jaroslav Kurzweil
Ceska Akademie Ved
Matematicky Ustav
11567 Praha 1, Czech Republic

Stanislaw Kwapien
Institute of Mathematics
Warsaw University
02-097 Warsaw, Poland
Email: kwapstan@mimuw.edu.pl

Hans Rudolf Lerche
Institut f. Math. Stochastik
Albert-Ludwigs-Universität
79104 Freiburg, Germany
Email: lerche@stochastik.uni-freiburg.de

Jean Mawhin
Institut de Mathematique Pure et Appliquee Universite Catholique de Louvain
1348 Louvain-la-Neuve, Belgium
Email: jean.mawhin@uclouvain.be

Paolo Emilio Ricci
Dipartimento di Matematica "Guido Castelnuovo"
Universita degli Studi di Roma "La Sapienza"
00185 Roma, Italy
Email: paoloemilioricci@gmail.com

Tengiz Shervashidze
A. Razmadze Mathematical Institute
I. Javakhishvili Tbilisi State University
Tamarashvili Str. 6, 0177 Tbilisi, Georgia
Email: sher@rmi.ge

Vaja Tarieladze
N. Muskhelishvili Inst. Comput. Math.
Georgian Technical University
0171 Tbilisi, Georgia
Email: vajatarieladze@yahoo.com

Hans Triebel
Mathematisches Institut
Fr.-Schiller-Universität Jena
07743 Jena, Germany
Email: hans.triebel@uni-jena.de

Fabio Zanolin
Dept. of Mathematics and Computer Science University of Udine
Via delle Science 6
33100 Udine, Italy
Email: fabio.zanolin@dimi.uniud.it

Please log in or register to comment.
  • I have sent a paper to your journal for publication. Could you receive it? I would be grateful if you aware me. Best regards, Alireza Zamani Bahabadi

    posted by: Alireza Zamani Bahabadi on 2013-07-02 07:24 AM (Europe/Berlin)

  • Thank you for your interest. We have forwarded your question to the editorial department.

    posted by: De Gruyter Online on 2013-08-01 01:52 PM (Europe/Berlin)

  • I have sent a paper to your journal for publication. Could you receive it? I would be grateful if you aware me. Best regards, İmdat İşcan.

    posted by: imdat işcan on 2013-08-01 04:42 PM (Europe/Berlin)

  • I have submit a paper to your journal for publication in 5 August 2013. Could you receive it? I would be grateful if you aware me. Best regards, Ugur Kadak E-mail: ugurkadak@gmail.com

    posted by: Ugur Kadak on 2013-08-06 10:21 AM (Europe/Berlin)

  • I have sent a paper #GMJ /2012^083in 28 June 2012 to your journal for publication. Please inform me about it . Best regards. H.A. Agwo E-mail: hassanagwa@yahoo.com

    posted by: Hassan agwa on 2013-08-31 02:41 PM (Europe/Berlin)

  • Thank you for your interest. We have forwarded your question to the editorial department.

    posted by: De Gruyter Online on 2013-09-09 11:01 PM (America/New_York)

  • Dear Editor, I have sent a paper to your journal for publication. Could you receive it? I would be grateful if you aware me. Best regards, Yu Liu E_mail:liuyu75@pku.org.cn

    posted by: Yu Liu on 2013-09-26 10:06 PM (America/New_York)

  • Dear Editor, In October 10, 2012, I sent a paper (registration no: 2012-126) for a consideration of publication in your journal. Since then I did not have any further information about it. So, could you please inform me about how is the process now? Thank you.

    posted by: salahattin özdemir on 2013-10-25 04:50 AM (America/New_York)

  • Thank you for your interest. We have forwarded your question to the editorial department.

    posted by: De Gruyter Online on 2013-11-05 01:28 AM (America/New_York)

  • Dear Sir, I have sent the improved version of paper (ms #GMJ/2012^028) on Jan 14, 2013 as per referee's opinion. Since then I did not have any further information about it. So, could you please inform me about the status of my paper. Thank you.

    posted by: Jatinderdeep Kaur on 2014-01-17 06:01 AM (Europe/Berlin)

  • Dear Editor, I had sent the one of my manuscript entitled “On Fatou type convergence of convolution type double singular integral operators” for publication in Georgian Mathematical Journal. But I am not sure whether you greceived my manuscript or not. Could you receive it? I would be grateful if you aware me. I am looking forward to get your informations. Sincerely yours, Harun Karsli

    posted by: Harun Karsli on 2014-01-28 08:58 AM (Europe/Berlin)

  • Dear Sir, I have sent the improved version of paper (ms #GMJ/2012^028) on Jan 14, 2013 as per referee's opinion. Since then I did not have any further information about it. So, could you please inform me about the status of my paper. Thank you.

    posted by: Jatinderdeep Kaur on 2014-01-28 11:09 AM (Europe/Berlin)

  • Thanks for your interest. We have forwarded your question to the editorial department.

    posted by: De Gruyter Online on 2014-01-28 11:37 AM (Europe/Berlin)

  • I have sent a paper to your journal for publication. Could you receive it? I would be grateful if you aware me. Best regards, Said Beloul.

    posted by: said Beloul on 2014-02-11 07:38 AM (Europe/Berlin)

  • Thanks for your interest. We have forwarded your question to the editorial department

    posted by: De Gruyter Online on 2014-02-11 10:07 AM (Europe/Berlin)

  • Dear Editor, My paper (ms #GMJ/2013^159) is accepted for publication on April 16, 2014. Since then I did not have any further information about it. So, could you please inform me when you publish it. Thank you.

    posted by: Mohammad Hossein Akrami on 2014-07-18 05:47 AM (Europe/Berlin)

  • I have sent a paper #GMJ /2012^083in 28 June 2012 to your journal for publication. Please inform me about it . Best regards. H.A. Agwa E-mail: hassanagwa@yahoo.com

    posted by: Hassan agwa on 2014-07-26 03:43 PM (Europe/Berlin)

  • Thank you for your interest. We have forwarded your questions to the editorial department.

    posted by: De Gruyter Online on 2014-08-06 08:52 PM (America/New_York)

  • I have sent a paper to your journal for publication. Name is" Euler-Lagrangian Equations on Kähler-Einstein Manifolds with Equal Kähler Angle". Could you receive it? I would be grateful if you aware me. Best regards. (Zeki Kasap/TURKEY)

    posted by: Zeki Kasap on 2014-09-22 02:45 PM (Europe/Berlin)

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.